# SDR 20001018SH005

- Difficulty date: August 22, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N991FE
- Make and model: Bell 206B
- Aircraft serial: 208B0127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - DISCOVERED RIGHT BULKHEAD AT STA 385.6 CRACKED WHILE PERFORMING OTHER MAINTENANCE.  CRACKED APPROXIMATELY 80 PERCENT THROUGH INBOARD TO OUTBOARD NEAR LOWER ATTACH TO THE LEFT BULKHEAD.  REMOVED AND REPLACED THE RIGHT BULKHEAD, PN 2612052-6, AT STA 385.6 PER THE IPC AND SRM.  INITIATED FAA FORM 337.  (X)
